MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.The pump passed all previous tests.Complaint data was reviewed, there are no previous complaints on this device.Device return requested.A capa has been opened in order to fully investigate and address the root cause of the reported event.This mdr will be reopened and updated in the event the device involved or additional information becomes available.
 
Event or Problem Description
On 04/18/2024, infutronix received a report that a pump had power issue - device powers self off.The infusion cannot resume without causing delay in treatment.No patient was harmed.Device was requested to be returned.
 
Additional Manufacturer Narrative
This complaint is being reopened for device evaluation as the pump has been returned.There are no previous complaint on this device.The pump was tested with the following testing protocol for battery and power complaints.The pump's event log was pulled as part of the evaluation and upon review it was noted that there was an abrupt power off found in the log, as reported by the end user.An abrupt power off can be seen on event line 256 by the "log_event_on" code without an "log_event_off" code before it.Seeing the code "log_event_on" code without an "log_event_off" code before it points to the abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on its own.A 100 ml infusion was ran on the pump using the end user's parameters of a 46 hour infusion.The infusion ran for 100 ml at a rate of 2.2 ml per hour.The infusion was successfully completed and the pump did not power off abruptly before finishing.The infusion was ran using an hs-008 iv cassette with lot # 2304023 and expiration date 03/17/2026.Upon further evaluation there were no loose connections or components inside of the device, which could have contributed to the reported malfunction and the alarms found in the event log.It was also noted that the pump's label with all of the model information and the qr code label with the pump's serial number were both about completely erased.The only way to verify the pump's information is by physically turning it on to see all information as it powers up.Functional testing did confirm the reported condition but was unable to be duplicated.Reported issue found, device does not meet specification.There was no clinical or impact health effects associated with this report.This complaint has been reviewed, evaluated, and determined to be a part of capa.Reference complaint # (b)(4).

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19166482
Report Number3011581906-2024-00550
Device Sequence Number15417837
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number180402360
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown